# SDR ASAA2017070921315

- Difficulty date: July 9, 2017
- Submitted: July 10, 2017
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 35,380 hours, 10,821 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 8220990004
- Part serial: 16FVL3
- Condition: Failed
- Location: Nr 1 Hf Comms
- Part time: 37,148 hours, 11,039 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNABLE TO TRANSMIT ON HF NR 1.  ACFT GROUNDED.  R & R NR 1 TRANSCEIVER IAW AMM 23-11-21.
